| Model Number |
84592 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the device was broken.A ngmc/fathom/021/straight/1ro/155 direxion was selected for use.During insertion, it was noted that the microcatheter was broken.The device was removed and the detached portions were snared outside the patient.A photo of the device identified a break at the hub and the distal portion of the device.The procedure was completed with another microcatheter.No patient complications reported.
Additional Manufacturer Narrative
E1.(b)(6).The device was not returned for analysis.However, media was returned in the form of a photo.The photo reviewed showed the device was separated into multiple sections.